Advertisement

Global existence of large amplitude solutions for Dirac-Klein-Gordon systems in Minkowski space

  • Alain Bachelot
Hyperbolic P.D.E. Theory
Part of the Lecture Notes in Mathematics book series (LNM, volume 1402)

Keywords

Global Existence Minkowski Space Lorentz Invariance Magnetic Monopole Null Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    A. Bachelot, Equipartition de l'énergie pour les systèmes hyperboliques et formes compatibles. Ann. Inst. Henri Poincaré, Physique Théorique, vol.46, no1, 1987, P.45–76.MathSciNetzbMATHGoogle Scholar
  2. [2]
    A. Bachelot, Problème de Cauchy global pour des systèmes de Dirac-Klein-Gordon. Ann. Inst. Henri Poincaré, Physique Théorique, vol.48, no4, 1988, p.387–422.MathSciNetzbMATHGoogle Scholar
  3. [3]
    A. Bachelot, Global existence of large amplitude solutions for nonlinear massless Dirac equation. To appear in Portugaliae Math.Google Scholar
  4. [4]
    J. Chadam, R. Glassey, On certain global solutions of the Cauchy problem for the (classical) coupled Klein-Gordon-Dirac equations in one and three space dimensions. Arch. Rat. Mech. Anal. 54, 1974, p.223–237.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    B. Hanouzet, J.L. Joly, Applications bilinéaires sur certains sous-espaces de type Sobolev. C.R. Acad. Sc. Paris, série I, t.294, 1982, p.745–747.MathSciNetzbMATHGoogle Scholar
  6. [6]
    B. Hanouzet, J.L. Joly, Bilinear maps compatible with a system. Research Notes in Mathematics, 89, Pitman, 1983, p.208–217.Google Scholar
  7. [7]
    B. Hanouzet, J.L. Joly, Applications bilinéaires compatibles avec un système hyperbolique. Ann. Inst. Henri Poincaré, Analyse non linéaire, vol.4, no4, 1987, p.357–376.MathSciNetzbMATHGoogle Scholar
  8. [8]
    S. Klainerman, Uniform decay estimates and the Lorentz invariance of the classical wave equations. Comm. Pure and Appl. Math. 38, 1985, p.321–332.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    S. Klainerman, The null condition and global existence to nonlinear wave equations. Lectures in Appl. Math., vol. 23, 1986, p.293–326.MathSciNetzbMATHGoogle Scholar
  10. [10]
    S. Klainerman, Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space time dimensions. Comm. Pure and Appl. Math. 38, 1985, p.631–641.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    G. Lochak, Wave equation for a magnetic monopole. Int. J. Theor. Phys. 24, no10, 1985, p.1019–1050.MathSciNetCrossRefGoogle Scholar
  12. [12]
    C.S. Morawetz, W.A. Strauss, Decay and scattering of solutions of a nonlinear relativistic wave equation. Comm. Pure and Appl. Math. 25, 1972, p.1–31.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Alain Bachelot
    • 1
  1. 1.Département de Mathématiques AppliquéesUniversité de Bordeaux ITalence

Personalised recommendations